×

zbMATH — the first resource for mathematics

Arens regularity and the algebra of double multipliers. (English) Zbl 0489.46040

MSC:
46H20 Structure, classification of topological algebras
46H05 General theory of topological algebras
43A20 \(L^1\)-algebras on groups, semigroups, etc.
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Paul Civin and Bertram Yood, The second conjugate space of a Banach algebra as an algebra, Pacific J. Math. 11 (1961), 847 – 870. · Zbl 0119.10903
[2] Nelson Dunford and Jacob T. Schwartz, Linear operators. Part I, Wiley Classics Library, John Wiley & Sons, Inc., New York, 1988. General theory; With the assistance of William G. Bade and Robert G. Bartle; Reprint of the 1958 original; A Wiley-Interscience Publication. Nelson Dunford and Jacob T. Schwartz, Linear operators. Part II, Wiley Classics Library, John Wiley & Sons, Inc., New York, 1988. Spectral theory. Selfadjoint operators in Hilbert space; With the assistance of William G. Bade and Robert G. Bartle; Reprint of the 1963 original; A Wiley-Interscience Publication. Nelson Dunford and Jacob T. Schwartz, Linear operators. Part III, Wiley Classics Library, John Wiley & Sons, Inc., New York, 1988. Spectral operators; With the assistance of William G. Bade and Robert G. Bartle; Reprint of the 1971 original; A Wiley-Interscience Publication.
[3] S. L. Gulick, Commutativity and ideals in the biduals of topological algebras, Pacific J. Math. 18 (1966), 121 – 137. · Zbl 0198.17901
[4] Julien Hennefeld, A note on the Arens products, Pacific J. Math. 26 (1968), 115 – 119. · Zbl 0185.21004
[5] Julien O. Hennefeld, Finding a maximal subalgebra on which the two Arens products agree, Pacific J. Math. 59 (1975), no. 1, 93 – 98. · Zbl 0328.46052
[6] B. E. Johnson, An introduction to the theory of centralizers, Proc. London Math. Soc. (3) 14 (1964), 299 – 320. · Zbl 0143.36102 · doi:10.1112/plms/s3-14.2.299 · doi.org
[7] L. Máté, Embedding multiplier operators of a Banach algebra \? into its second conjugate space \?**, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 13 (1965), 809 – 812 (English, with Russian summary). · Zbl 0138.38204
[8] B. J. Tomiuk, Multipliers on Banach algebras, Studia Math. 54 (1975/76), no. 3, 267 – 283. · Zbl 0319.46033
[9] Bohdan J. Tomiuk, On some properties of Segal algebras and their multipliers, Manuscripta Math. 27 (1979), no. 1, 1 – 18. · Zbl 0406.46042 · doi:10.1007/BF01297734 · doi.org
[10] Bohdan J. Tomiuk and Bertram Yood, Topological algebras with dense socle, J. Funct. Anal. 28 (1978), no. 2, 254 – 277. · Zbl 0389.46035 · doi:10.1016/0022-1236(78)90089-7 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.